# SDR FDEA202409101278

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 50,647 hours, 22,215 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 80130723
- Part serial: ST361541
- Condition: Empty
- Location: Zone 100
- Part time: 96 hours, 67 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK FOUND AFT O2 BOTTLE AT ZERO PRESSURE.  REPLACED BOTTLE PER AMM ON NON ROUTINE 8, PERFORMED MVP ON WRI     0000813271.   REMOVED AND REPLACED AFT OXYGEN   BOTTLE PER 757 AMM 35-11-30-4-99. AC OK FOR SERVICE
